# SDR DALA2017090406574

- Difficulty date: September 3, 2017
- Submitted: September 4, 2017
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 49,315 hours, 33,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEVERAL EMERGENCY LIGHTS WERE FOUND INOPERATIVE ON AFT CATWALK. MAINTENANCE REPLACED THE LAMPS IAW AMM 33-52. OPS CHECKED GOOD.
